# SDR REXA200600023

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 13,228 hours, 11,998 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 00040H9344
- Condition: Cracked
- Location: Cockpit
- Part time: 13,228 hours, 11,998 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 500 FT AGL ON APPROACH, CAPTAINS WINDSHIELD CRACKED.  REMOVED AND REPLACED WINDSHIELD.
